Further improvements in Waring's problem, IV: Higher powers
Acta Arithmetica, Tome 94 (2000) no. 3, pp. 203-285
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_94_3_203_285,
author = {R. Vaughan and T. Wooley},
title = {Further improvements in {Waring's} problem, {IV:} {Higher} powers},
journal = {Acta Arithmetica},
pages = {203--285},
year = {2000},
volume = {94},
number = {3},
doi = {10.4064/aa-94-3-203-285},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-94-3-203-285/}
}
TY - JOUR AU - R. Vaughan AU - T. Wooley TI - Further improvements in Waring's problem, IV: Higher powers JO - Acta Arithmetica PY - 2000 SP - 203 EP - 285 VL - 94 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-94-3-203-285/ DO - 10.4064/aa-94-3-203-285 LA - en ID - 10_4064_aa_94_3_203_285 ER -
R. Vaughan; T. Wooley. Further improvements in Waring's problem, IV: Higher powers. Acta Arithmetica, Tome 94 (2000) no. 3, pp. 203-285. doi: 10.4064/aa-94-3-203-285
Cité par Sources :